Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Taking Ebasil, doxy and limcee for acne. Symptoms severe on stopping the medication. Suffering from vitamin C deficiency

Sir, I am facing acne problm since 7-8 months from now in my face. I have consulted docter (gen. physicn) he has adviced me with medicines - Ebasil, doxy 5 and limcee tablets...He also digonised lack of Vitamin C .....but till i take madicines acne are less not totally recovered and once i stop medicins it goes again severe. Please suggest me some permenent solution for the problem. Thanks and regards Neha De
Asked On : Tue, 7 Aug 2012
Answers:  2 Views:  209
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi Neha,
Thanks for writing to us.
The treatment of acne depends upon severity of acne. Treatment offered is in the form of topical medicines like adapalene, clindamycin, benzoyl peroxide and tretinoin alone or in combination with oral drugs like doxycycline, azithromycin or isotretinoin. I would advise that you meet a qualified dermatologist near by to get a proper treatment regime suitable to your skin type.
In the interim continue doxycycline, apply adapalene and clindamycin gel over acne lesions and use a mild face wash.
Take care
Answered: Thu, 27 Jun 2013
I find this answer helpful
Ayurveda Specialist Dr. Maajid Ali's  Response
thnx for writing to us
this is your teenage problem can u mention your age to me.hormonal changes in body cause acne
you can apply clindamycin gel twice a day
tab azithromycin 250 bi a day
aleovera gel apply bed time
advice refer to expert dermatologist.
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor